# SDR AALA202508036777

- Difficulty date: August 1, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 77,027 hours, 29,865 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulted
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LEFT AFT EMERGENCY EXIT ECAM ON TAKEOFF ROLL. THE FLIGHT CREW REJECTED TAKEOFF BELOW 80 KNOTS. MAINTENANCE CONFIRMED L3 DOOR OPEN INDICATES INTERMITTENTLY ON ECAM CAUSING FLIGHTR ATTENDANT CALL LIGHTS TO FLICKER.  MAINTENANCE REPLACED PROXIMITY SENSOR 61WV1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
